Genus zero gopakumar-vafa invariants of contractible curves

Sheldon Katz

Differential Geometry mathscidoc:1609.10068

Journal of Differential Geometry, 79, (2), 185-195, 2008
A version of the Donaldson-Thomas invariants of a Calabi-Yau threefold is proposed as a conjectural mathematical definition of the Gopakumar-Vafa invariants. These invariants have a local version, which is verified to satisfy the required properties for contractible curves. This provides a new viewpoint on the computation of the local Gromov-Witten invariants of contractible curves by Bryan, Leung, and the author.
No keywords uploaded!
[ Download ] [ 2016-09-09 13:20:35 uploaded by admin ] [ 745 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{sheldon2008genus,
  title={GENUS ZERO GOPAKUMAR-VAFA INVARIANTS OF CONTRACTIBLE CURVES},
  author={Sheldon Katz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909132035207001725},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={2},
  pages={185-195},
  year={2008},
}
Sheldon Katz. GENUS ZERO GOPAKUMAR-VAFA INVARIANTS OF CONTRACTIBLE CURVES. 2008. Vol. 79. In Journal of Differential Geometry. pp.185-195. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909132035207001725.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved